MathSciNet Relay Station
MathSciNet bibliographic data
MR2601795 47J25 (47H10 47J20 49J40)
Ceng, Lu-Chuan; Hadjisavvas, Nicolas; Wong, Ngai-Ching Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems. J. Global Optim. 46 (2010), no. 4, 635–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement